# SDR HNAA0500093

- Difficulty date: October 9, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 35,089 hours, 39,876 cycles
- Engine: Pwa PW120A
- Engine time: 31,489 hours, 35,465 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 TORQUE DROPPED FOM 90 PERCENT TO 61 PERCENT WHEN ECU SELECTED TO NORMAL AFTER TAKEOFF WITH NO ILLUMINATION OF NR 2 MANUAL LIGHT.  CYCLED BETA LOCKOUT CIRCUIT BREAKER.
